Sulfasalazine-induced drug reaction with eosinophilia and systemic symptoms (DRESS) with concomitant acute chikungunya virus infection: possible role of new viral trigger.
Аннотация
Drug reaction with eosinophilia and systemic symptoms (DRESS) is designated as a potentially lethal adverse drug effect with characteristic signs and symptoms such as skin rash, fever, leucocytosis with eosinophilia or atypical lymphocytes, lymphadenopathy and liver or renal dysfunction. In addition to most commonly implicated drug category (aromatic anticonvulsants), lamotrigine, sulfonamides, dapsone and abacavir may also induce this syndrome. We describe here a case a sulfasalazine-induced DRESS with coexisting chikungunya fever. The shared presentation of fever with rash in both conditions made it a challenging diagnosis. Sulfasalazine hypersensitivity manifesting as DRESS has rarely been reported. Furthermore, we document chikungunya virus (CV) as a possible triggering agent for DRESS. To the best of our knowledge, CV as a viral aetiology in DRESS has not been reported previously in the literature.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.